# SDR CA050311003

- Difficulty date: March 9, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,492 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spline
- Condition: Lack Of Lube
- Location: Internal
- Component: Mlg Coupling
- Component part number: 115811026
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE LANDING GEAR WAS SELECTED DOWN AND THE NOSE GEAR DID NOT FULLY EXTEND.  AN EMERGENCY EXTENSION PROCEDURE WAS CARRIED OUT AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THAT THE SPLINE COUPLING CONNECTING THE HYDRAULIC POWER PACK MOTOR TO THE PUMP HAD FAILED DUE TO WEAR FROM LACK OF LUBRICATION AND CORROSION.
